Bloch-Hardy pullbacks

Pérez-González, Fernando and Xiao, Jie: Bloch-Hardy pullbacks. In: Acta scientiarum mathematicarum, (67) 3-4. pp. 709-718. (2001)

[img] Cikk, tanulmány, mű
math_067_numb_003_004_709-718.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2001
Volume: 67
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 709-718
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.. 718. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15883

Actions (login required)

View Item View Item